# SDR GLBA20030768

- Difficulty date: November 16, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 17,254 hours, 19,141 cycles
- System (JASC): 4960 · APU Controls
- Part: Relay
- Part number: M835362024M
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN COCKPIT FO SIDE PANEL TOO HOT TO TOUCH.  REMOVED AND REPLACED RELAY K0238.
